# SDR ABXA070384

- Difficulty date: November 15, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 40,310 hours, 42,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 992348421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT STA 180 CRACKED AT BUTT LINE 0, AFT SIDE OF FLOORBEAM, LEFT SIDE OF INTERCOSTAL.  REMOVED AND REPLACED ANGLE IAW DC9 SRM 51-30-5.
